Home » Frequently asked Questions on Health » Does change of insulin cause eye pain?

Does change of insulin cause eye pain?

Q: I am a 29 years old male suffering from Type 1 diabetes for the last ten years and recently I have changed my insulin from actrapid/mixtard to novorapid / lantus. My eyes pain a lot when I wear glasses and get red too. Is it due to change of insulin? I got my eye power checked and there was a very minor change in my number. I got new glasses and still the problem persists. I consulted an eye specialist and also got my retina checked. The doctor suggested that it may due to change in blood sugar levels. To add, my blood pressure levels vary between 130/80 and 140/95. Is this related to the eye pain?

A:Changing the insulin will not cause pain in the eyes. The person is probably having some eye strain (long hours of computer use) or some allergies (causing redness). Frequent washing of eyes with cold water may help, also an evaluation to rule out any chromic sinusitis (especially frontal sinusitis).

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------